# SDR 2004F00300

- Difficulty date: July 10, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311649902
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, RIGHT ENGINE TORQUE FLUCTUATED BETWEEN 20 PERCENT AND UP TO 80 PERCENT UNABLE TO CONTROL ENGINE WAS SHUTDOWN.  REPLACED TORQUE SENSOR.  (M)
